Contac Dual Relief Non-Drowsy Tablets

£5.37

  • Effective Nasal Congestion Relief
  • Active Ingredients: Paracetamol & Pseudoephedrine
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Contac Dual Relief active ingredients Paracetamol & Pseudoephedrine helps to Provide Fast & Effective Relief for Sinus Pain and Nasal Congestion.

Clear
SKU: Contac Dual Relief Tablets Categories: ,
OptionsPriceStock
18 Tablets£5.37In Stock

Discreet Packaging

UK Based

Medication

Product Description

What Contac is and what it is used for

Contac Non Drowsy Dual Relief Tablets provide relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains. The tablets contain paracetamol which is a pain killer and pseudoephedrine which is a decongestant.

see more on Common Cold

Before you take Contact Dual Relief

Do not take Contac Non Drowsy:

• If you have ever had an allergic reaction to pseudoephedrine hydrochloride, paracetamol or to any of the other ingredients

• If you have high blood pressure or heart disease

• If you have kidney problems

• If you have an overactive thyroid gland, enlarged prostate, diabetes, glaucoma or phaeochromocytoma (tumour of the adrenal gland)

• If you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used to treat ADHD)

• If you have taken monoamine oxidase inhibitors (MAOIs) e.g. moclobemide, prescribed for depression in the last two weeks

• If you are taking medicines to control your blood pressure (e.g. beta blockers like atenolol)

•  Do not take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant product.

How to take Contac Dual Relief

For oral use. Adults (including the elderly) and children aged 16 years and over: 2 tablets to be taken every four to six hours as required for symptom relief. Do not take more than 6 tablets in 24 hours. Do not take more frequently than every 4 hours.

• Do not take for more than 7 days.

• Do not give to children under 16 years of age.

• Do not take more than the stated dose.

Contac Ingredients

Active ingredient Each tablet contains Paracetamol 500 mg and Pseudoephedrine Hydrochloride 30 mg. Other ingredients Cellulose microcrystalline (E 460), colloidal anhydrous silica (E 551), stearic acid (E 570), magnesium stearate (E 572), starch pregelatinised, povidone, crospovidone, croscarmellose sodium (E 468), hydroxypropyl methylcellulose (E 464), macrogol, carnauba wax (E 903), indigo carmine (E 132).

see our other Pain Relief Treatments

Side Effects

Like all medicines, Contac Non Drowsy Dual Relief can have side effects, but not everybody gets them.
The following side effects may occur:
• Nervousness, difficulty sleeping
• Nausea and vomiting
• Dizziness
• Dry mouth
• Agitation, restlessness
• Tachycardia, palpitations
• Hallucinations have been reported rarely.
Stop using this product and consult your doctor immediately if you experience:

Sudden severe headache

Difficulty passing urine. This is more likely to occur if you have an enlarged prostate gland

Allergic reactions such as skin rash, itching sometimes with breathing problems or swelling of the
lips, tongue, throat or face

Skin rash or peeling or mouth ulcers

Breathing problems. These are more likely if you have experienced them before when taking
other painkillers (such as ibuprofen and aspirin) • Unexplained bruising and bleeding

Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

More Information